# SDR AALA201706199065

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 52,234 hours, 21,068 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 3297
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS SPLIT BETWEEN UP AND 1. FLAPS WOULD NOT MOVE EITHER DIRECTION. THE FLIGHT DECLARED AN EMERGENCY AND RECEIVED EXTENDED VECTORS. THE FLIGHT LANDED WITH LE DEVICES EXTENDED BY ALTERNATE MEANS AND FLAPS UP. NO FURTHER INCIDENTS. MAINTENANCE T/S PER FIM 27-51-00.REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02.FLAPS OPERATE NORMAL. A/C OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
